# SDR USAASB01349

- Difficulty date: December 23, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - PILOT REPORTED THE WIRING FOR THE EMERGENCY EXIT LIGHTS UNDER SEAT 21C IS DISCONNECTED AND THE LIGHTS ARE INOPERATIVE.  MAINTENANCE RECONNECTED AND SECURED WIRING.  OPS CHECK OF LIGHTS GOOD.  (M)
